Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Chronic jaundice, Hepatitis A, lowered bilirubin levels, treatment ?

Dear Sir, I m suffering from Jaundice ( Hepatitis A ) from last 7 months. Sometimes bilirubin goes down, sometimes it gets increased. I had lot of treatments but doctors concluded saying that the small amount of Jaundice will remain in my body for whole life. I m obsessed over it. Please let me know its solution . Regards, Mohit
Asked On : Sat, 5 May 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The virus does not remain in the body after the infection has gone away.
Over 85% of people with hepatitis A recover within 3 months. Nearly all patients get better within 6 months.
Since you are already having it for more than 7 months,I will advise you to consult a Gastroenterologist and get all the viral hepatitis markers done to know the exact virus responsible for your jaundice,if at all some viral infection is responsible for your jaundice.
Your jaundice could be because of some other reasons besides hepatitis.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor